# SDR 2008UALA01296

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 19,840 hours, 8,701 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Seal
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INBD FLIGHT CREW, CHECK FOR SLOW 02 LEAK, LOST 200 PSI IN 2 HRS.  FO FWD O2 MASK BOX LEAKING AT SEAL.  REPLACED SEAL ON FO O2 STOWAGE BOX.  LEAK CHECK NORMAL.
